Persistent homoclinic tangencies and the unfolding of cycles
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 6, p. 643-659
@article{AIHPC_1994__11_6_643_0,
     author = {D\'\i az, Lorenzo J. and Ures, Ra\'ul},
     title = {Persistent homoclinic tangencies and the unfolding of cycles},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {6},
     year = {1994},
     pages = {643-659},
     zbl = {0834.58034},
     mrnumber = {1310626},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_6_643_0}
}
Díaz, Lorenzo J.; Ures, Raúl. Persistent homoclinic tangencies and the unfolding of cycles. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 6, pp. 643-659. http://www.numdam.org/item/AIHPC_1994__11_6_643_0/

[1] M. Benedicks and L. Carleson, The dynamic of the Hénon map, Ann. of Math., Vol. 133, 1991, pp. 73-169. | MR 1087346 | Zbl 0724.58042

[2] L.J. Diaz, Robust nonhyperbolic dynamics and the creation of heterodimensional cycles, Erg. Th. and Dyn. Sys. (to appear).

[3] L.J. Diaz, Persistence of heteroclinic cycles and nonhyperbolic dynamics at the unfolding of heteroclinic bifurcations, preprint.

[4] L.J. Diaz, and J. Rocha, Non-connected heterodimensional cycles: bifurcation and stability, Nonlinearity, Vol. 5, 1992, pp. 1315-1341. | MR 1192520 | Zbl 0780.58033

[5] L.J. Diaz, Hyperbolicity and the creation of heterodimensional cycles, in preparation.

[6] L.J. Diaz, J. Rocha and M. Viana, Prevalence of strange attractors and critical saddle-node cycles, preprint.

[7] L. Mora and M. Viana, The abundance of strange attractors, Acta Math., Vol. 171, 1993, pp. 1-72. | MR 1237897 | Zbl 0815.58016

[8] S. Newhouse, Nondensity of Axiom A(a) on S2, Proc. Symp. Pure Math. Am. Math. Soc., Vol. 14, 1970. | MR 277005 | Zbl 0206.25801

[9] S. Newhouse, The abundance of wild hyperbolic sets and non smooth stable sets for diffeomorphisms, Publ. I.H.E.S., Vol. 50, 1979, pp. 101-151. | Numdam | MR 556584 | Zbl 0445.58022

[10] S. Newhouse and J. Palis , Cycles and bifurcation theory, Publ. Asterisque, Vol. 31, 1976 pp. 44-140. | MR 516408 | Zbl 0322.58009

[11] S. Newhouse, J. Palis and F. Takens , Bifurcations and stability of families of diffeomorphisms, Publ. I.H.E.S. , Vol. 57, 1983, pp. 5-71. | Numdam | MR 699057 | Zbl 0518.58031

[12] J. Palis and F. Takens , Hyperbolicity and the creation of homoclinic orbits, Ann. of Math., Vol. 125, 1987, pp. 337-374. | MR 881272 | Zbl 0641.58029

[13] J. Palis and F. Takens , Hyperbolicity and Sensitive-Chaotic Dynamics at Homoclinic Bifurcations, Fractal Dimensions and Infinitely Many Attractors, Cambridge University Press, 1993. | MR 1237641 | Zbl 0790.58014

[14] J. Palis and M. Viana, High dimension diffeomorphisms displaying infinitely many sinks, Ann. of Math. (to appear).

[15] J. Palis and J.C. Yoccoz, Homoclinic bifurcations: Large Haussdorf dimension and non-hyperbolic behaviour, Acta Math., Vol. 172, 1994, pp. 91-136. | MR 1263999 | Zbl 0801.58035

[16] N. Romero, Persistence of homoclinic tangencies in higher dimension, Erg. Th. and Dyr. Sys. (to appear). | MR 1346398 | Zbl 0833.58020

[17] F. Takens, Partially hyperbolic fixed points, Topology, Vol. 8, 1971, pp. 133-147. | MR 307279 | Zbl 0214.22901

[18] M. Viana, Strange attractors in higher dimensions, Bol. Soc. Bras. Mat., Vol. 24, 1993, pp. 13-62. | MR 1224299 | Zbl 0784.58044